# SDR SIMA20131102002

- Difficulty date: November 2, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS A 2 INCHE CRACK NEAR THE POWER ASSIST CABLE PULLEY.  AIRCRAFT REMOVED FROM SERVICE.  RPAIRED DRAG ANGLE IAW ETN CR 52-037R1.
